Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2457
Files in This Item:
File SizeFormat 
OWP2009_25.pdf268.86 kBAdobe PDFView/Open
Title: A new counting function for the zeros of holomorphic curves
Authors: Anderson, J. M.Hinkkanen, Aimo
Publishers Version: https://doi.org/10.14760/OWP-2009-25
Issue Date: 2009
Published in: Oberwolfach preprints (OWP), Volume 2009-25, ISSN 1864-7596
Publisher: Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Abstract: Let f1, . . . , fp be entire functions that do not all vanish at any point, so that (f1, . . . , fp) is a holomorphic curve in CPp−1. We introduce a new and more careful notion of counting the order of the zero of a linear combination of the functions f1, . . . , fp at any point where such a linear combination vanishes, and, if all the f1, . . . , fp are polynomials, also at infinity. This enables us to formulate an inequality, which sometimes holds as an identity, that sharpens the classical results of Cartan and others.
Keywords: Holomorphic curves; projective spaces; zeros; value distribution; Nevanlinna theory; Cartan theory
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.